# SDR MALA000501

- Difficulty date: July 31, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Speed Brake
- Condition: Deployed
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO DTW, AIRBRAKE DEPLOYED UNCOMMANDED, IT FELT AS IF THE AIRBRAKE WAS OPEN IN VARYING DEGREES.  MAINTENANCE DEFERRED AIRBRAKE IAW MEL 27-60-1.
